# SDR CALA2024042201165

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 84,430 hours, 33,374 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 801780388013
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU 2 ECAM LOST REV 2 AND MAIN GALLEY POWER AND LAVS ALSO AIRCRAFT WAS REPOSITIONED DOWN TO MAINT AREA AND WAS POWERED DOWN. POWERED AIRCRAFT UP AND ALL FAULTS CLEARED. PERFORMED CFDS TEST FOR LGCIU 1 AND 2 NO FAULTS. POST FLIGHT SHOWED NO DATA LGCIU 2. SUGGEST REPLACING LGCIU 2 AS A PRECAUTION REMOVED AND REPLACED LGCIU 2 IN REF TO AMM 32-31-71, OPS CHECK GOOD.
